Record number :
863362
Title of article :
Bifurcation of sign-changing solutions for one-dimensional pp-Laplacian with a strong singular weight: pp-superlinear at ∞
Author/Authors :
Ryuji Kajikiya، نويسنده , , Yong-Hoon Lee، نويسنده , , Inbo Sim، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
11
From page :
5833
To page :
5843
Abstract :
We investigate Dirichlet boundary value problems of one-dimensional pp-Laplace equations with a singular weight which may not be in L1L1. Using the properties of eigenfunctions and the global bifurcation theory and considering the case, pp-superlinear at ∞∞, we obtain the similar results as seen in [1] of the case, pp-sublinear at ∞∞. Moreover, we obtain the existence of sign-changing solutions when the nonlinear term is asymptotically pp-sublinear near 00 and pp-superlinear at ∞∞.
Keywords :
pp-Laplace equation , Singular weight , Leray–Schauder degree , Bifurcation , positive solutions , Sign-changing solutions
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Link To Document :